MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number ZCB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Type of Reportable Event Serious Injury
Event or Problem Description
The zcb00 model intraocular lens (iol) was implanted in the patient¿s ocular dexter (right eye).Post-operatively, the patient changed her mind due to refractive target, thus the iol was explanted in a secondary surgical procedure; the information regarding the replacement iol is unavailable.Patient symptoms persisted for fourteen (14) days.There was no incision enlargement, no suture(s), and no vitrectomy during the lens exchange procedure.Patient prognosis post lens exchange in unknown.No further information is available.
 
Additional Manufacturer Narrative
Additional information: section b-3 date of event: unknown/asked information was not provided.The best date estimation is between (b)(6) 2025 (iol implant and explant dates).Section h-3 device evaluated by manufacturer: the complaint device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Additional information: section d-9: device available for evaluation: yes.Section d-9: device date returned to manufacturer: 05-aug-2025.Section h-3: device evaluated by manufacturer: yes.Device evaluation: the lens was received in a sealed non-johnson & johnson pouch along with a piece of foam.During a visual inspection, the device was inspected under magnification.The lens was cut in half.Traces of ophthalmic viscosurgical device ¿ viscoelastic (ovd) could be observed on the surface of the lens.No further issues were identified.No issues that could cause or contribute to the complaint issues reported were identified during product evaluation.The ¿lens cut¿ observed during the product evaluation could not be confirmed to be related to the manufacturing or design process.The manufacturing records for the product were reviewed, the units were released in accordance with specifications.A search revealed that no other complaints have been received for this production order (po) number.Conclusion: based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction was identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key22516871
Report Number3012236936-2025-000195
Device Sequence Number8560231
Product Code HQL
UDI-Device Identifier05050474531697
UDI-Public(01)05050474531697(17)290228
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberZCB00
Device Catalogue NumberZCB0000190
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown